# SDR R61A201206300326

- Difficulty date: June 30, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N133HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000217
- Aircraft time: 11,383 hours, 9,179 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bolt
- Part number: PE2109406016A
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE FORWARD CARGO DOOR LATCH LUG HAS CORRODED HARDWARE.  MAINTENANCE REMOVED AND REPLACED THE CORRODED HARDWARE IAW EMB 175 AMM 20-10-01.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
